MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350626
Medical Device Problem Codes Optical Decentration (1360); Device-Device Incompatibility (2919); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date (05/2021).
 
Event or Problem Description
It was reported that during a stent graft placement procedure through the celiac artery, the health care provider (hcp) identified under fluoroscopy the covered stent was too long, therefore, the delivery system was retracted causing the stent graft to allegedly dislodged from the balloon delivery system.It was further reported that the hcp then measured the area where the stent graft had dislodged and found the stent graft was not occluding any necessary vessel.Therefore, the stent graft was expanded and deployed in place.The procedure was completed with this same device.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a stent graft placement procedure through the celiac artery, the health care provider (hcp) allegedly had difficulty in advancing the device to the target lesion.The hcp positioned the stent at the desired location and pulled it back to deploy the stent, the hcp then realized that he wanted a different length stent as he identified under fluoroscopy that the covered stent was too long and therefore, tried to pull the stent back into the sheath and that¿s when it came off of the balloon mount delivery system.It was further reported that the hcp then measured the area where the stent graft had dislodged and found the stent graft was not occluding any necessary vessel.Therefore, the stent graft was expanded and deployed in place.It was also alleged that the hcp had difficulty in retracting the device.The procedure was completed with this same device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review:the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary:the sample was not returned for evaluation.The investigation is inconclusive for the reported device incompatibility, dislodgment , difficult to advance and retraction issues.The definitive root cause for the reported device incompatibility, dislodgment , difficult to advance and retraction issues could not be determined based upon information received from the field communications.Labeling review:the ifu for the lifestream product was reviewed and contains the following information relevant to the reported event: the event description states that the lifestream was being used in the celiac artery.This is off label use of the device.The lifestream stent is intended only in the treatment of atherosclerotic lesions in the common and external iliac arteries h10: d4 expiry date (05/2021),g4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10319494
Report Number9616666-2020-00076
Device Sequence Number2979042
Product Code PRL
UDI-Device Identifier05391522081055
UDI-Public(01)05391522081055
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350626
Device Catalogue NumberLSMU1350626
Device Lot NumberCMCT0185
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight77